A Compactification of an Orbit Space

Creative Commons License


FILOMAT, vol.32, no.10, pp.3429-3434, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 10
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1810429k
  • Title of Journal : FILOMAT
  • Page Numbers: pp.3429-3434


Let X be a Tychonoff G-space, G be a finite discrete group and A be a dense and invariant subspace of X. In this paper, by means of Gelfand's method, we construct a compactification of the orbit space A/G. As an application, we show that the set of maximal ideals of even function ring with Stone topology is a compactification of non-negative rationals.